MathSciNet Relay Station
MathSciNet bibliographic data
MR1964120 11K41 (11S80 28D05 37A45)
Anashin, V. S. Uniformly distributed sequences of $p$-adic integers. (Russian) Diskret. Mat. 14 (2002), no. 4, 3--64; translation in Discrete Math. Appl. 12 (2002), no. 6, 527–590
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement